# SDR EE4Y1104015

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N787TW
- Make and model: Doug MD 83
- Aircraft serial: 49945
- Aircraft time: 38,813 hours, 45,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM YSTA 1330 TO 1338 BETWEEN LONGERON 20LT AND 21 LT SKIN DENTED.
